Top 8 Cetirizine Hydrochloride 5mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Rising

#ad

Rising Pharma, Antihistamine Seasonal Allergy Tablets, 100 tablets, Cetirizine HCL 5 mg

#ad
Rising #ad - Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies.

Can help improve symptoms such as, runny nose, sneezing, itchy/watery eyes, and itching of the nose or throat. Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as Cetirizine which has been approved for use in adults and children 6 years and older. Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies. Directions: depending on severity of symptoms, one or two tablets but not more than two tablets can be taken every 24 hours.
BrandRising #ad
ManufacturerPack Pharmaceuticals #ad
Part Number1

2. Curist

#ad

24 Hour Allergy Relief, Allergy Medicine 3 Packs of 90 Tablets, Curist Generic Levocetirizine Dihydrochloride 5mg Bulk 270 Tablets, Allergy Pills

#ad
Curist #ad - Three stay-fresh bottles for the whole family: be prepared for allergy season. No one wants to run to the pharmacy when allergies strike, one in the office, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief.

Long lasting allergy relief: Active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night. Compare to brand name levocetirizine allergy - Contains Levocetirizine dihydrochloride 5 mg. Keep one at home, and one in your purse. Fight the toughest allergy symptoms: say goodbye to sneezing, a runny & itchy nose, watery eyes, & a scratchy throat, itchy, and get back to feeling your best.
BrandCurist #ad
ManufacturerCurist #ad

3. WELMATE

#ad

USP 5mg | 24 Hour Allergy Relief | 180 Count, Levocetirizine Dihydrochloride Tablets

#ad
WELMATE #ad - Value size - 180 Count Tablets. Generic xyzal - compare to the active ingredient in Xyzal Allergy 24HR*. By velocity Pharma. Ndc package code: 76168-501-18. Levocetirizine Dihydrochloride Tablets, USP 5mg.
BrandWELMATE #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

4. ValuMeds

#ad

Hay Fever, Dry, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, sneezing, a scratchy nose and throat, itchy, and other allergy symptoms.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

5. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 365 Count, Antihistamine, 10 mg

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches

6. WELMATE

#ad

Welmate Allergy Relief | Cetirizine HCL 10 mg | 500 Count Tablets | 24 Hours | Indoor and Outdoor Allergies

#ad
WELMATE #ad - Active ingredient: cetirizine hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Welmate 24 Hour Allergy Relief Tablets for potent relief of your worst allergy symptoms.

Our tablets start working at hour 1 & work twice as hard when you retake them the following day. Prescription-strength medicine treats runny nose, watery eyes, sneezing, itchy, itchy nose & throat. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet. These powerful allergy pills provide up to 24 hours of temporary relief. Compared to the active ingredient of Zyrtec. 500 count tablets. Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, and itchy, sneezing, itching nose or throat, watery eyes. Temporarily relieves common indoor and outdoor allergies.
BrandWELMATE #ad
ManufacturerWELMATE #ad

7. Amazon Basic Care

#ad

10 mg, 300 Count, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, Antihistamine

#ad
Amazon Basic Care #ad - Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

8. Rising

#ad

Antihistamine Seasonal Allergy Tablets, Rising Pharma, Cetirizine HCL 10 mg, 100 tablets

#ad
Rising #ad - Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Begins to work in as little as 1 hour and provides effective 24-hour relief. Compare to Zyrtec active ingredient. 24 hour relief of sneezing, itchy, Runny Nose, Watery Eyes, Itchy Throat or Nose.
BrandRising #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210